MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838250
Medical Device Problem Codes Failure to Advance (2524); Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that incorrect stent size was used.A 2.50 x 38mm synergy xd drug-eluting stent was advanced but failed to cross the lesion and it was noticed that the device has a wrong size.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that incorrect stent size was used.A 2.50 x 38mm synergy xd drug-eluting stent was advanced but failed to cross the lesion and it was noticed that the device has a wrong size.There were no patient complications nor injuries reported.It was further reported that the complaint has nothing to do with packaging.The physician has chosen the wrong size and just wanted a longer one.
 
Additional Manufacturer Narrative
(b5)describe event or problem and (h6) device codes corrected.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12821059
Report Number2134265-2021-14373
Device Sequence Number5696888
Product Code NIQ
UDI-Device Identifier08714729980858
UDI-Public08714729980858
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2023
Device Model NumberH7493941838250
Device Lot Number0026734557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer12/03/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown